# SDR AALA960479

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49178
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FOUND EMERGENCY EXIT FLOOR PATH LIGHTING IN THE FORWARD CABIN DIM.  REPLACED CONNECTOR WIRE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
